# SDR AWXA200200916

- Difficulty date: September 24, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 55,077 hours, 34,126 cycles
- System (JASC): 2612 · Fire Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE AFT FIRE LIGHT AND BELL CAME ON INDICATING FIRE IN AFT CARGO COMPARTMENT, DISCHARGED AFT CARGO COMPARTMENT FIRE BOTTLE AFTER THREE ATTEMPTS.  RETURNED TO GATE. MAINTENANCE FOUND AFT CARGO COMPARTMENT SMOKE DETECTOR (S/N 9395) FAILED,  SMOKE DETECTOR (A8079) WAS PREVIOUSLY ON MEL 26-19, CONDITION 4 (SMOKE DETECTOR BATTERY). WHEN THE SECOND DETECTOR FAILED ALARM AND BELL WERE ACTIVATED. MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR, THE BATTERIES WERE REPLACED IN SMOKE DETECTOR (A8079) IAW T/C R2M26001. FUNCTIONAL TEST WAS GOOD.
